I am a mother of 2 boys. The youngest turned 2 in August. I got the implanon right after having him. When I 1st got it I had no issues,no crazy hormones or symptoms and my period remained the same. In August, after my period ended I started spotting a few days later. Then it stopped. I had my period again in September and a day after my period ended I started spotting again and it hasnt stopped. It is now October and im still spotting. Besides being annoyed I am a bit concerned. Is this normal?? I have been having major cramps and back pain and headaces. I've also been pretty emotional that now has my husband thinking im bipolar! I get so hot and stary sweating all of a sudden but it will only last a few minutes and then I feel normal again. Should I be concerned or am I just thinking about this to much? I just dont want to be pregnant and not know and the birth control affect anything! Help??
on Oct. 2, 2013 at 2:25 AM